# SDR DALA2019012200471

- Difficulty date: January 21, 2019
- Submitted: January 23, 2019
- Operation: Air carrier
- Aircraft: N3743H
- Make and model: Boeing 737832
- Aircraft serial: 30836
- Aircraft time: 58,801 hours, 22,905 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0913306) DURING INSPECTION FOUND CRACKED FRAME - STUD LOCATED AT BS.294.5 AT LEVEL S-17R AT FWD GALLEY AREA. PERFORMED PERMANENT REPAIR ON FRAME STUD LOCATED AT BS.294.5 AT LEVEL S-17R AT FWD GALLEY AREA AS PER ERA 574165-14 REVISON ORIGINAL AND PRI 574165-14 REVISION 0,1,2 AND 3.
